Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recovering from severe eczema. Treated with medrol. Suffering from fluid filled blocked ear. Allergic to cortisporin drops. Need alternate medication for ear infection

I am recovering from a bout with severe eczema - one type all over my scalp, and the other dyshidrotic on hands (diagnosed 10 days ago, seen by doctor). I was beginning to get it around my eye, and definitely had something bad going on in one ear. 4mg. medrol for 5 days really helped. However, my doctor did not treat the ear as related, and it is my problem. He diagnosed as swimmer s ear (no, I do not swim). It has had fluid in it, and been blocked for 2 weeks! I had a horrible allergic reaction to the Cortisporin drops, causing a set-back. I am in pain, uncomfortable, have no insurance, and don t know what to do. I have been using peroxide and water (2:1) to combat the ear infection for 2 days. I have also, on/off depending on pain/itch levels, been using Hyland s earache drops. They help, but I need to get this fluid out!! My balance is affected, I m at the ear in my sleep (when I can sleep). Please, please is there anything I can do?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
keep ear dry.get ur ear suctioning from ent surgeon .if there is still congestion in ear then u can use ear drop candibiotic or neosporin ear drop.
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor